# SDR QXEA9700595

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT BRAKE REQUIRES PUMPING TO FEEL AS FIRM AS THE LEFT BRAKE.  REMOVED NR 4 WHEEL AND ADJUSTED NR 3 AND NR 4 BRAKE SELF ADJUSTERS, OPERATIONAL CHECK GOOD.
